Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Irritation
    avatar
    Obscurone61 posted:
    I am currently experiencing some soreness in my testicular region. I think this soreness is irritating my bladder, because I feel like I should urinate more than I usually do. There is no pain or burning on voiding, and the urine is not discolored or cloudy. The stream is steady, although sometimes it feels like there are a couple of drops left at the tip after I am finished. Do you have any idea what this might be?
    Reply
     
    avatar
    counterso responded:
    It could be an infection. It could be anxiety. It could be an allergic reaction. It could be a lot of things. Unfortunately there is insufficient information to make a determination. If this situation has lasted for more than a few days and not gotten any better, you probably should see a urologist. Your GP is unlikely to be of help in this area.
     
    avatar
    Obscurone61 replied to counterso's response:
    Thanks. It seems to have subsided now, but I will keep this in mind in case it comes back.


    Spotlight: Member Stories

    65 years young and just trying to do the right thing. At my age I just can't afford any mistakes.

    Helpful Tips

    Regarding erectile pain.
    I was experiencing pain when I had erections. It was like a muscle strain sort of feeling. I was concerned until I figured out why I was ... More
    Was this Helpful?
    0 of 1 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.